Existence and regularity for a class of nonlinear hyperbolic boundary value problems

TitleExistence and regularity for a class of nonlinear hyperbolic boundary value problems
Publication TypeJournal Article
AuthorsHokkanen, Veli-Matti, and Gheorghe Morosanu
Journal titleJournal of Mathematical Analysis and Applications
Year2002
Pages432 - 450
Volume266
Issue2
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5800), last updated on Wed, 23 Sep 2009 15:20:38 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: